Posted by: hopefull | 2009-02-24

when will it wear off????

hi, i' ve been on the nuristerate for 3yrs and last yr april i stoped and took the tryphasils thinking that it will regulate my period, as soon as i stoped taking them (june) my period have been very eraguler i have been spotting and then i stopped completly and now have been going for 3 weeks a month i only hv 1 week free..
i have been to see the doctor and she says that the only way to regulate my period is to take more contraceptive pills which i dont want to cause i feel that it will prolong me getting pregnant.. my question is how long will it take for these contraceptives to wear off, i' m sick of it and i want a baby.. i cant even enjoy sex any more cause the robot is forever red..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Hopeful

Whist the use of the oral contraceptive is certainly a reasonable option the alternative of ovulation induction must be considered more especially since there is a desire to conceive. I suggest you discuss this option with your gynaecologist and it is imperative that careful monitoring of the progress of the ovaries be undertaken during this ovulation induction program. Also it would be prudent to do a full and thorough investigation of other factors that might contribute to a fertility problem such as tubal evaluation and sperm analysis.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.